MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. KIT MMT-1755KR 630G 3ML V4.10 EN RECERT; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. KIT MMT-1755KR 630G 3ML V4.10 EN RECERT; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-1755KR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 12/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that the customer experience hyperglycemia and thirsty.The customer¿s blood glucose level was 517 mg/dl, 493 mg/dl and 159 mg/dl at time of incident.Customer reported that they did not feel okay to troubleshooting.Customer stated that they delivered correction insulin bolus but blood glucose still getting high.The devices will not be returned for analysis.
 
Additional Manufacturer Narrative
Device passed displacement test, rewind test, prime or seating test, basic occlusion test, force sensor test, selftest and occlusion test.Device was monitored and functioning properly.(b)(4).

Brand Name
KIT MMT-1755KR 630G 3ML V4.10 EN RECERT
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9457586
Report Number2032227-2019-131618
Device Sequence Number14229015
Product Code OZO
UDI-Device Identifier00763000179632
UDI-Public(01)00763000179632(17)220716
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/16/2022
Device Model NumberMMT-1755KR
Device Catalogue NumberMMT-1755KR
Device Lot NumberHG3LGDJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2020
Initial Date Received by Manufacturer 12/07/2019
Supplement Date Received by Manufacturer05/12/2020
Initial Report FDA Received Date12/12/2019
Supplement Report FDA Received Date05/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSVR, UNOMED INF SET
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient Weight74